Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does Coveram cause rumbling in stomach,low BP and elevated sugar levels?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6714 Questions
Question
Hello, I have type 2 diabetes which I have kept under good control (6.1-6.2) always around 3.4 in the mornings. I had an inflated AST 151 & ALT 111, so was told I possible have a fatty liver, well I was to get more blood tests in 6 weeks, but was in alot of pain so went back & had the blood test as well as a stool test & all the hep tests etc. AST was down to 31 and ALT 59, Protein remained the same at 80 thru both tests, T Billirubin was 74,64, Cat Scan confirmed a Fatty infiltration & several areas of focal sparing seen adjacent to gaallbladder, the gallbladder had small sludge or micro calculi. The Pancreas was poorly seen due to overlying bowl gas but appeared normal. My stools have come nearly back to normal after being very pale, also my mouth has been constantly dry. My Doctor increased my blood pressure medication to Coveram 10/5. Now my questions are I am still very sick in the stomach from time to time & my stomach rumbles alot, my blood pressure is making me feel terrible as it is now 116/61 etc. & my Blood sugar levels are 7.5 in the mornings and remain around 8-10 in the day, when they rarely got up there before, so has the increased coveram pushed my blood pressure a bit low for what my body is used to & what has caused my blood sugar to spiral & stay there ?
Thank You
Posted Wed, 20 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer....you need revision of your blood pressure medicine
Detailed answer...
Hello,
Thanks for the query.
I have read your query properly and have understood your concern very well.
COVERAM 10/5 has perindopril and AMLODIPINE .
Your symptoms of rumblings in stomach,low blood pressure and elevated sugar levels seem to be due to side effect of PERINDOPRIL.
Dry mouth could be because of uncontrolled diabetes.
You must consult your doctor and discuss about your symptoms with him.
You need a change of your BP medicine.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor